# SDR USAA2008121292220

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,800 hours, 35,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481111
- Part serial: 4079
- Condition: Corroded
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - RON - MAJOR REPAIR - LOG NR 4205761 - AFT SECTION OF LT OTBD SPINDLE AT WBL355 HAS CORROSION.  REPLACED LT OTBD SPINDLE AT WBL355 IAW B737 AMM 27-51-44-4.
